Hair loss from steroids

At this point I honestly don’t know if I have chronic TE, or AGA. For me, what started the hair loss could have been several things – being on the pill for a long time (even though I was never on one that was high in androgens), or not having a good diet (I used to eat a lot of sugar, processed foods, and bad carbs and hardly any iron, meat, or vegetables). Since I know a lot of women’s hair naturally gets thinner as we age, I am starting to wonder if that’s it. Since I don’t have any of the signs of AGA (miniaturized hairs, thinning mostly on the crown), I wonder if overall thinning can also be AGA. I’ve noticed a lot of my high school and college friends have slightly thinner now, so maybe it’s normal, but they were also on the pill for a long time.

I was diagnosed with Seborrheic dermatitis but I was treating it with daily washing for years without using antidandruff shampoos. This kept flakes away but didnt solve the problem. My hair thinned a lot. I had an episode of extreme stress last year which led to increased symptoms and eventual diagnosis of seborrheic dermatitis. Learning now that it may have contributed to my thinning and shedding, is the hair lost over the years reversible too or just the recent hair loss that occured just before using antidandruff shampoo? Also, is it safe to use Nizoral and other shampoos and conditioners or is mixing unsafe (either the same day or on in-between treatment days)? Thank you for the help. I appreciate this so much.

Hair loss from steroids

hair loss from steroids

Media:

hair loss from steroidshair loss from steroidshair loss from steroidshair loss from steroidshair loss from steroids

http://buy-steroids.org